Alert archive / Missouri / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Sep 25, 2012, 7:47 PM CDT for Bates County, Henry County, Missouri; Linn County, Kansas. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2012, 7:47 PM CDT (00:47 UTC)
- Expired
- Sep 26, 2012, 6:14 AM CDT
- In force
- 10 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
Counties Linn County, KS, Bates County, MO, Henry County, MO
The radar
The Pleasant Hill radar (KEAX), 59 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 1578 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
775 WGUS63 KEAX 260047 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 747 PM CDT TUE SEP 25 2012 KSZ060-MOZ053-054-260900- /O.NEW.KEAX.FF.A.0001.120926T0047Z-120926T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINN KS-BATES-HENRY- INCLUDING THE CITIES OF...MOUND CITY...BUTLER...RICH HILL... CLINTON 747 PM CDT TUE SEP 25 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS. IN WEST CENTRAL MISSOURI...BATES AND HENRY. * UNTIL 7 AM CDT WEDNESDAY * STRONG THUNDERSTORMS PRODUCED AN ESTIMATED 3 TO 4 INCHES OF RAIN OVER PARTS OF SOUTHERN LINN AND BATES COUNTIES EARLIER THIS EVENING. SEVERAL MORE ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS WILL MOVE OVER THE SAME AREAS TONIGHT AS WELL AS SPREADING INTO HENRY COUNTY. * AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE OVER THIS REGION OVERNIGHT. THESE TORRENTIAL RAINS COULD EASILY RESULT IN FLOODING OF SMALL STREAMS...CREEKS AND RIVERS AS WELL AS LOW WATER CROSSINGS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ MJ
2 follow-up statements
392 WGUS63 KEAX 260426 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1126 PM CDT TUE SEP 25 2012 KSZ060-MOZ053-054-261200- /O.CON.KEAX.FF.A.0001.000000T0000Z-120926T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINN KS-BATES-HENRY- INCLUDING THE CITIES OF...MOUND CITY...BUTLER...RICH HILL... CLINTON 1126 PM CDT TUE SEP 25 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI... INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KANSAS...LINN KS. IN WEST CENTRAL MISSOURI...BATES AND HENRY. * UNTIL 7 AM CDT WEDNESDAY * HEAVY RAINS FROM THUNDERSTORMS PRODUCED AN ESTIMATED 1 TO 2 INCHES OF RAIN OVER LINN AND BATES COUNTIES SINCE 5 PM TUESDAY EVENING. DOPPLER RADAR ESTIMATED A SMALL SWATH OF 3 TO 4 INCHES OF RAIN FELL FROM PRESCOTT IN RICH HILL. ANOTHER ROUND OF HEAVY RAIN IS HEADED FOR THE REGION AS NEW THUNDERSTORMS HAVE FORMED A COUPLE OF WAVES OVER EAST CENTRAL KANSAS WHICH WILL TRACK EAST OVERNIGHT. * AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE OVER THE REGION BETWEEN MIDNIGHT AND 7 AM. SOME OF THE STORMS WILL LIKELY PRODUCE TORRENTIAL RAINS OVER A SHORT PERIOD OF TIME WHICH COULD EASILY RESULT IN FLASH FLOODING OF SMALL STREAMS...CREEKS AND RIVERS AS WELL AS LOW WATER CROSSINGS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ MJ
955 WGUS63 KEAX 261114 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 614 AM CDT WED SEP 26 2012 KSZ060-MOZ053-054-261215- /O.CAN.KEAX.FF.A.0001.000000T0000Z-120926T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINN KS-BATES-HENRY- INCLUDING THE CITIES OF...MOUND CITY...BUTLER...RICH HILL... CLINTON 614 AM CDT WED SEP 26 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI HAS BEEN CANCELLED. RAINFALL IS CURRENTLY EXITING THE AREA...AND THE RISK FOR FLASH FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Sep 25, 6:48 PM CDT, 59 minutes earlier.
Area forecast discussion, Sep 25, 6:48 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 648 PM CDT TUE SEP 25 2012 ...UPDATED AVIATION DISCUSSION... .UPDATE... EFFECTIVE WARM FRONT HAS NOW BECOME VISIBLE ON 88D IMAGERY ALONG THE FAR SOUTHERN REACHES OF THE CWA, COINCIDENT WITH RAPID ISOLATED STORM DEVELOPMENT OVER FAR NORTHEAST BOURBON COUNTY KS. THIS STORM WOULD BE ROOTED IN THE BOUNDARY LAYER AND THUS RAPID DEVELOPMENT IS LIKELY. TEMPS IN THE MID-UPPER 80S SOUTH OF THE BOUNDARY AND DEWPOINTS AROUND 60F WOULD CONTRIBUTE TO SUFFICIENT INSTABILITY AMIDST MODERATE LOW-MID LEVEL SHEAR AND STEEP MID LEVEL LAPSE RATES TO SUPPORT SEVERE WEATHER, MAINLY IN THE FORM OF LARGE HAIL. SOME LOCALLY GUSTY WINDS ARE ALSO POSSIBLE GIVEN THE LARGE T/TD SPREADS. THIS THREAT WILL BE CONFINED IN EAX CWA TO EXTREME SE LINN KS, SOUTHERN BATES AND HENRY MO COUNTIES, SOUTH OF DEEPWATER AND CLINTON. STORM MOTION TO THE NORTHEAST COULD CARRY THIS (AND OTHER SUBSEQUENT CELLS) ACROSS THE BOUNDARY, LIMITING THE SPATIAL AND TEMPORAL THREAT. BOOKBINDER .DISCUSSION... SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... IT APPEARS THAT EML CAPPING AND A DIURNAL LULL IN THE LOW LEVEL JET HAVE TAKEN THEIR TOLL ON EARLIER CONVECTION, WITH JUST A FEW POCKETS OF LIGHT SHOWERS LINGERING SOUTH OF I-70 AS OF 20Z. WEAK, COMPACT MID LEVEL CIRCULATION EARLIER EVIDENT IN SATELLITE IMAGERY OVER KS HAS LOST ITS IDENTITY OVER KANSAS CITY, BUT BROADENING ASCENT ALONG THE ELEVATED FRONTAL ZONE SHOULD AID IN A SLOW INCREASE IN SHOWER ACTIVITY THIS AFTERNOON WITH PERHAPS SOME EMBEDDED THUNDER. THIS ACTIVITY SHOULD REMAIN GENERALLY ELEVATED IN NATURE AS SLIGHTLY COOLER BOUNDARY LEVEL TEMPS (OWING TO GREATER CLOUD COVER) AND MODEST SURFACE CONVERGENCE DUE TO NOT APPEAR SUFFICIENT FOR SURFACE BASED CONVECTION. IN FACT, AREAS WELL NORTH OF THE EFFECTIVE FRONT WILL LIKELY END UP WITH THE WARMEST TEMPS THIS AFTERNOON DUE TO FULL INSOLATION OVER NRN MO/NE KS. FOR TONIGHT, EXPECT A MUCH EARLIER DEVELOPMENT OF THE LOW LEVEL JET, AIDED BY ANOTHER LARGER IMPULSE LIFTING OUT OF WESTERN OKLAHOMA AND KANSAS. NAM-WRF SHOWS A RAPIDLY DEVELOPMENT OF A STOUT 40 KNOT SOUTHWESTERLY JET BETWEEN 03 AND 06Z, WITH THE TERMINUS OVER WEST CENTRAL MO, POSSIBLY INTO FAR EASTERN KS. THIS IS SLIGHTLY FURTHER NORTH AND WEST THAN PREVIOUS SOLUTIONS, BUT IN LINE WITH THE CURRENT POSITION OF THE ELEVATED INSTABILITY AXIS PER SATELLITE IMAGERY. IN FACT, GIVEN RECENT TRENDS IN SATELLITE IMAGERY OVER KS/OK, INITIAL SHOWER/STORM DEVELOPMENT MAY OCCUR ALONG AND SOUTH OF I-70 WELL PRIOR TO THE ONSET OF THE LLJ. IT WOULD APPEAR REASONABLE THAT ONE OR TWO W-E ORIENTED BANDS OF CONVECTION WILL DEVELOP BETWEEN THE MISSOURI RIVER AND US 54 TO THE SOUTH, WITH THE POTENTIAL FOR UPSTREAM PROPAGATION AND TRAINING GIVEN THE BOUNDARY RELATIVE FLOW AND CONTINUED FEED OF MOIST/UNSTABLE AIR INTO THE REGION. ALTHOUGH TOTAL PRECIPITABLE WATER VALUES AREN'T EXCEPTIONAL AT 1.50", THE OVERALL SETUP FOR TRAINING/HEAVY RAINFALL CANNOT BE IGNORED. DO NOT SEE SUFFICIENT INSTABILITY/SHEAR TO WARRANT A SEVERE THREAT OVERNIGHT, ALTHOUGH STEEP LAPSE RATES COULD SUPPORT SOME SMALL HAIL. THIS ACTIVITY WILL LIKELY PERSIST INTO MUCH OF THE DAY WEDNESDAY AIDED BY MAINTENANCE OF STRONGER LOW LEVEL INFLUX OF MOISTURE/INSTABILITY AND AT LEAST WEAK ASCENT OFFERED BY A CONTINUED FETCH OF MID LEVEL SHORTWAVE IMPULSES. TEMPERATURES WILL AGAIN BE WARMEST TOWARD THE IOWA BORDER WHERE SUNSHINE IS MORE LIKELY. BEYOND TOMORROW, MESOSCALE INFLUENCES AND OVERALL FRONTOLYSIS LEND TOWARD CHALLENGES FOR WEDNESDAY NIGHT THROUGH THURSDAY EVENING. THERE MAY WELL BE A BREAK (OR SOUTHWARD SHIFT) IN PRECIPITATION WEDNESDAY NIGHT AND THURSDAY BEFORE THE LARGER TROUGH EJECTS INTO THE PLAINS. MOST OF THE MODELS INDICATE A WEAK SHORTWAVE RIDGE PASSING THROUGH AT MID LEVELS WHICH SHOULD INFLUENCE SOME DEGREE OF SUBSIDENCE. HAVE EFFECTED AN OVERALL DOWNWARD CHANGE IN POPS THROUGH THESE PERIODS. OUTSIDE OF TONIGHT, LATE THURSDAY NIGHT APPEARS TO BE THE OTHER MAIN PRECIPITATION PERIOD AS THE PRIMARY TROUGH APPROACHES. LARGE SCALE ASCENT AND ANTICIPATION OF A NOCTURNAL JET SHOULD AGAIN AID IN A BROAD AXIS OF CONVECTION FROM THE FLINT HILLS INTO THE LOWER MISSOURI VALLEY REGION. BOOKBINDER MEDIUM RANGE (FRIDAY THROUGH TUESDAY)... ZONAL FLOW AND A BROAD JET STREAK IN THE SOUTHERN BRANCH OF THE UPPER LEVEL JET WILL STRETCH ACROSS THE SOUTHERN AND CENTRAL PLAINS ON FRIDAY, AND SHOULD EJECT THE REMAINING PIECES OF ENERGY OVER THE FOUR-CORNERS REGION INTO SOUTHERN PORTIONS OF THE FORECAST AREA. SCATTERED THUNDERSTORMS CONTINUE TO APPEAR POSSIBLE DURING THE DAYTIME HOURS FRIDAY, ESPECIALLY SOUTH OF I-70, WHERE DYNAMICS AND INSTABILITY WILL A BIT MORE FAVORABLE FOR CONVECTION. AS RIDGING BUILDS OVER THE ROCKIES FRIDAY NIGHT AND SATURDAY, STRENGTHENING NORTHWEST FLOW WILL KICK ANY PRECIPITATION TO THE SOUTH AND TRANSITION THE REGION BACK INTO A DRIER, QUIET PERIOD. TEMPERATURES SHOULD STAY BELOW NORMAL FOR FRIDAY THROUGH SUNDAY AS THE PATTERN TRANSITIONS INTO NORTHWEST FLOW, WITH 850 TEMPERATURES MAINLY IN THE 10 TO 12 C RANGE THROUGH THE WEEKEND. MOST LONGER- RANGE MODELS INDICATE THAT THE RIDGE OVER THE WEST WILL BUILD EASTWARD BY EARLY NEXT WEEK, BRINGING INCREASING BUT STILL MILD TEMPERATURES FOR MONDAY AND TUESDAY. LAFLIN && .AVIATION... For the 00Z TAFs...A frontal boundary across central Missouri this evening will be the focus for thunderstorms...keeping thunderstorms south of the terminals. However, later tonight a southwesterly low level jet will intensify and develop showers and thunderstorms north of the front. Thunderstorm activity may make it as far north as MKC and MCI however should remain south of STJ. Right now have included VCTS at MKC and MCI after midnight as storms may not lift that far north. Some left over showers will remain in the vicinity of MKC and MCI tomorrow morning as the LLJ weakens before clearing tomorrow afternoon. Cigs/vis are expected to remain VFR throughout the period will mainly mid-level clouds expected. Winds will be generally light and variable through tomorrow morning before picking up out of the east between 7-12 knots. 73 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Sep 25, 7:05 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 705 PM CDT TUE SEP 25 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 705 PM CDT TUE SEP 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORM ACTIVITY HAS DEVELOPED ALONG A SURFACE WARM FRONT EXTENDING ACROSS CENTRAL MISSOURI INTO SOUTHEASTERN KANSAS. ISOLATED SEVERE STORMS CAPABLE OF PRODUCING LARGE AND DAMAGING HAIL WILL BE POSSIBLE ALONG AND SOUTH OF A PAOLA TO BOONVILLE LINE. LOCALIZED FLOODING MAY ALSO BE POSSIBLE IF STORMS DEVELOP OVER THE SAME AREAS. ADDITIONAL THUNDERSTORMS MAY BUILD NORTHWARD OVERNIGHT...POSSIBLY REACHING A KANSAS CITY TO RICHMOND TO MOBERLY LINE AFTER MIDNIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE HOWEVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT WITH THE THREAT FOR STORMS LIKELY SHIFTING TO AREAS SOUTH OF THE MISSOURI RIVER FOR THURSDAY THROUGH FRIDAY. THE THREAT FOR SEVERE WEATHER WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS WEEK. MELL
In the hours before
Local storm report, Sep 25, 6:03 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
603 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL RICH HILL 38.10N 94.36W
09/25/2012 E1.75 INCH BATES MO EMERGENCY MNGR
BETWEEN TOWNS OF RICH HILL AND FOSTER
&&
HMORGANLocal storm report, Sep 25, 6:04 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
604 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 10 WNW RICH HILL 38.15N 94.53W
09/25/2012 E1.00 INCH BATES MO COCORAHS
&&
MELLLocal storm report, Sep 25, 6:26 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 3 SE FOSTER 38.14N 94.47W
09/25/2012 E1.75 INCH BATES MO EMERGENCY MNGR
BETWEEN TOWNS OF RICH HILL AND FOSTER
&&
MJSpecial weather statement, Sep 25, 7:05 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 705 PM CDT TUE SEP 25 2012 MOZ053-054-260045- BATES MO-HENRY MO- 705 PM CDT TUE SEP 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENRY AND EASTERN BATES COUNTIES UNTIL 745 PM CDT... AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF MONTROSE...OR 10 MILES EAST OF BUTLER...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CLINTON...MONTROSE...HARTWELL AND LA DUE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3849 9384 3830 9371 3822 9416 3835 9422 TIME...MOT...LOC 0005Z 253DEG 23KT 3831 9412 MJ
Special weather statement, Sep 25, 7:10 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 710 PM CDT TUE SEP 25 2012 KSZ060-MOZ053-260100- BATES MO-LINN KS- 710 PM CDT TUE SEP 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN COUNTY IN EAST CENTRAL KANSAS...AND WESTERN BATES COUNTY IN WEST CENTRAL MISSOURI UNTIL 800 PM CDT... AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PLEASANTON...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUTLER...WORLAND...AMORET AND AMSTERDAM. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3844 9444 3822 9429 3813 9474 3827 9481 TIME...MOT...LOC 0010Z 246DEG 19KT 3821 9465 MJ
Local storm report, Sep 25, 7:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
736 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL PLEASANTON 38.18N 94.71W
09/25/2012 E0.75 INCH LINN KS EMERGENCY MNGR
PEA TO DIME SIZED HAIL IN PLEASANTON.
&&
MELLThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:05 PM CDT | Special Weather Statement | EAX | Henry | 40 min |
| Sep 25, 7:10 PM CDT | Special Weather Statement | EAX | Bates | 50 min |
| Sep 25, 7:58 PM CDT | Special Weather Statement | EAX | Linn | 47 min |
Nearby
Flash Flood Watches in Missouri, 2012Flash Flood Watches in Kansas, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.